| Texto completo | |
| Autor(es): |
Carvalho, Yagor Romano
;
Gouveia, Luiz F. S.
;
Makarenkov, Oleg
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION; v. 143, p. 10-pg., 2025-02-07. |
| Resumo | |
In this paper, we study the number of isolated crossing periodic orbits, so-called crossing limit cycles, for a class of piecewise smooth Kolmogorov systems defined in two zones separated by a straight line. In particular, we study the number of crossing limit cycles of small amplitude. They are all nested and surround one equilibrium point or a sliding segment. We denote by .A4 (n) the maximum number of crossing limit cycles bifurcating from the equilibrium point via a degenerate Hopf bifurcation for a piecewise smooth Kolmogorov systems of degree n = m+ 1. We make a progress towards the determination of the lower bounds MK(n) of crossing limit cycles bifurcating from the equilibrium point via a degenerate Hopf bifurcation for a piecewise smooth Kolmogorov system of degree n. Specifically, we shot that .A4(2) >= 1, .A4(3) >= 12, and .A4 particular, we show at least one crossing limit cycle in Palomba's economics (4) >= 18. In model, considering it from a piecewise smooth point of view. To our knowledge, these are the best quotes of limit cycles for piecewise smooth polynomial Kolmogorov systems in the literature. (AU) | |
| Processo FAPESP: | 22/03800-7 - Estudo de modelos epidemiológicos matemáticos em sistemas suaves por partes e regularização |
| Beneficiário: | Yagor Romano Carvalho |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 22/03801-3 - Cotas inferiores para ciclicidade local para sistemas Kolmogorov em campos vetoriais por partes planares |
| Beneficiário: | Luiz Fernando da Silva Gouveia |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 20/04717-0 - Sistemas dinâmicos com simetrias e equações diferenciais implícitas |
| Beneficiário: | Luiz Fernando da Silva Gouveia |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 21/14695-7 - Ciclos limite, Regularização e função período de sistemas planares suaves por partes. |
| Beneficiário: | Yagor Romano Carvalho |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |